Alert archive / Nebraska / Heat Advisories in 2016
Heat Advisory 2, NWS North Platte, NE
NWS North Platte, NE issued this heat advisory at Jun 10, 2016, 3:36 PM CDT for 6 counties in Nebraska. It took effect at Jun 11, 2016, 1:00 PM CDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Jun 10, 2016, 3:36 PM CDT (20:36 UTC)
- In effect from
- Jun 11, 2016, 1:00 PM CDT
- Expired
- Jun 11, 2016, 9:00 PM CDT
- In force
- 8 hr
- Issued by
- NWS North Platte, NE
Counties Boyd County, NE, Brown County, NE, Cherry County, NE, Holt County, NE, Keya Paha County, NE, Rock County, NE
The radar
The North Platte radar (KLNX), 106 km from the middle of the area, began a volume at 20:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 8.6 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 385 J/kg
- Mixed-layer CIN
- -406 J/kg
- Mixed-layer LCL
- 2166 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
388 WWUS73 KLBF 102036 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 336 PM CDT FRI JUN 10 2016 DEFAULT OVERVIEW SECTION NEZ006-007-111045- /O.NEW.KLBF.HT.Y.0002.160611T1800Z-160612T0200Z/ /O.CON.KLBF.HT.Y.0001.000000T0000Z-160611T0100Z/ KEYA PAHA-BOYD- INCLUDING THE CITIES OF...SPRINGVIEW...SPENCER...BUTTE...LYNCH 336 PM CDT FRI JUN 10 2016 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM 1 PM TO 9 PM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT FROM 1 PM TO 9 PM CDT SATURDAY. A HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING. * WEATHER CONDITIONS: TEMPERATURES IN THE UPPER 90S WITH DEWPOINTS IN THE 60S WILL PRODUCE HEAT INDICES AROUND 100. * IMPACTS: HEAT RELATED ILLNESS WILL BE LIKELY FOR THOSE DOING STRENUOUS ACTIVITY OUTDOORS...OR THOSE WITH HEALTH CONDITIONS THAT DO NOT HAVE ADEQUATE ACCESS TO AIR CONDITIONING. IF UNTREATED...SOME ILLNESS EVENTS COULD BE FATAL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. TAKE EXTRA PRECAUTIONS...IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. && $$ NEZ005-008>010-111045- /O.NEW.KLBF.HT.Y.0002.160611T1800Z-160612T0200Z/ EASTERN CHERRY-BROWN-ROCK-HOLT- INCLUDING THE CITIES OF...VALENTINE...AINSWORTH...BASSETT... ROSE...ONEILL...ATKINSON 336 PM CDT FRI JUN 10 2016 /236 PM MDT FRI JUN 10 2016/ ...HEAT ADVISORY IN EFFECT FROM 1 PM CDT /NOON MDT/ TO 9 PM CDT /8 PM MDT/ SATURDAY... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT FROM 1 PM CDT /NOON MDT/ TO 9 PM CDT /8 PM MDT/ SATURDAY. * WEATHER CONDITIONS: TEMPERATURES IN THE UPPER 90S WITH DEWPOINTS IN THE 60S WILL PRODUCE HEAT INDICES AROUND 100. * IMPACTS: HEAT RELATED ILLNESS WILL BE LIKELY FOR THOSE DOING STRENUOUS ACTIVITY OUTDOORS...OR THOSE WITH HEALTH CONDITIONS THAT DO NOT HAVE ADEQUATE ACCESS TO AIR CONDITIONING. IF UNTREATED...SOME ILLNESS EVENTS COULD BE FATAL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. TAKE EXTRA PRECAUTIONS...IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. && $$ POWER
4 follow-up statements
514 WWUS73 KLBF 110105 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 805 PM CDT FRI JUN 10 2016 NEZ006-007-110915- /O.EXP.KLBF.HT.Y.0001.000000T0000Z-160611T0100Z/ /O.CON.KLBF.HT.Y.0002.160611T1800Z-160612T0200Z/ KEYA PAHA-BOYD- INCLUDING THE CITIES OF...SPRINGVIEW...SPENCER...BUTTE...LYNCH 805 PM CDT FRI JUN 10 2016 ...HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 9 PM CDT SATURDAY... ...HEAT ADVISORY HAS EXPIRED FOR TODAY... * WEATHER CONDITIONS: TEMPERATURES IN THE UPPER 90S WITH DEWPOINTS IN THE 60S WILL PRODUCE HEAT INDICES AROUND 100. * IMPACTS: HEAT RELATED ILLNESS WILL BE LIKELY FOR THOSE DOING STRENUOUS ACTIVITY OUTDOORS...OR THOSE WITH HEALTH CONDITIONS THAT DO NOT HAVE ADEQUATE ACCESS TO AIR CONDITIONING. IF UNTREATED...SOME ILLNESS EVENTS COULD BE FATAL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. TAKE EXTRA PRECAUTIONS...IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. && $$ NEZ005-008>010-110915- /O.CON.KLBF.HT.Y.0002.160611T1800Z-160612T0200Z/ EASTERN CHERRY-BROWN-ROCK-HOLT- INCLUDING THE CITIES OF...VALENTINE...AINSWORTH...BASSETT... ROSE...ONEILL...ATKINSON 805 PM CDT FRI JUN 10 2016 /705 PM MDT FRI JUN 10 2016/ ...HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM CDT /NOON MDT/ TO 9 PM CDT /8 PM MDT/ SATURDAY... * WEATHER CONDITIONS: TEMPERATURES IN THE UPPER 90S WITH DEWPOINTS IN THE 60S WILL PRODUCE HEAT INDICES AROUND 100. * IMPACTS: HEAT RELATED ILLNESS WILL BE LIKELY FOR THOSE DOING STRENUOUS ACTIVITY OUTDOORS...OR THOSE WITH HEALTH CONDITIONS THAT DO NOT HAVE ADEQUATE ACCESS TO AIR CONDITIONING. IF UNTREATED...SOME ILLNESS EVENTS COULD BE FATAL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. TAKE EXTRA PRECAUTIONS...IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. && $$ MASEK
692 WWUS73 KLBF 110738 AAA NPWLBF URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 238 AM CDT SAT JUN 11 2016 NEZ005>010-112200- /O.CON.KLBF.HT.Y.0002.160611T1800Z-160612T0200Z/ EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT- INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER... BUTTE...LYNCH...AINSWORTH...BASSETT...ROSE...ONEILL...ATKINSON 238 AM CDT SAT JUN 11 2016 /138 AM MDT SAT JUN 11 2016/ ...HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM CDT /NOON MDT/ THIS AFTERNOON TO 9 PM CDT /8 PM MDT/ THIS EVENING... A HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM CDT /NOON MDT/ THIS AFTERNOON TO 9 PM CDT /8 PM MDT/ THIS EVENING. * WEATHER CONDITIONS: TEMPERATURES IN THE UPPER 90S WITH DEW POINTS IN THE 60S WILL PRODUCE HEAT INDICES AROUND 100. * IMPACTS: HEAT RELATED ILLNESS WILL BE LIKELY FOR THOSE DOING STRENUOUS ACTIVITY OUTDOORS...OR THOSE WITH HEALTH CONDITIONS THAT DO NOT HAVE ADEQUATE ACCESS TO AIR CONDITIONING. IF UNTREATED...SOME ILLNESS EVENTS COULD BE FATAL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. TAKE EXTRA PRECAUTIONS...IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. && $$
223 WWUS73 KLBF 112036 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 336 PM CDT SAT JUN 11 2016 ...HEAT ADVISORY REMAINS IN EFFECT THROUGH THIS EVENING ACROSS NORTH CENTRAL NEBRASKA... .WITH TEMPERATURES IN THE MID TO UPPER 90S AND DEW POINTS IN THE 60S...HEAT INDEX VALUES WILL REMAIN NEAR 100. NEZ005>010-120200- /O.CON.KLBF.HT.Y.0002.000000T0000Z-160612T0200Z/ EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT- INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER... BUTTE...LYNCH...AINSWORTH...BASSETT...ROSE...ONEILL...ATKINSON 336 PM CDT SAT JUN 11 2016 /236 PM MDT SAT JUN 11 2016/ ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS EVENING... * WEATHER CONDITIONS: TEMPERATURES IN THE UPPER 90S WITH DEW POINTS IN THE 60S WILL PRODUCE HEAT INDICES AROUND 100. * IMPACTS: HEAT RELATED ILLNESS WILL BE LIKELY FOR THOSE DOING STRENUOUS ACTIVITY OUTDOORS...OR THOSE WITH HEALTH CONDITIONS THAT DO NOT HAVE ADEQUATE ACCESS TO AIR CONDITIONING. IF UNTREATED...SOME ILLNESS EVENTS COULD BE FATAL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. TAKE EXTRA PRECAUTIONS...IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. && $$
844 WWUS73 KLBF 120208 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 908 PM CDT SAT JUN 11 2016 NEZ005>010-120315- /O.EXP.KLBF.HT.Y.0002.000000T0000Z-160612T0200Z/ EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT- INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER... BUTTE...LYNCH...AINSWORTH...BASSETT...ROSE...ONEILL...ATKINSON 908 PM CDT SAT JUN 11 2016 /808 PM MDT SAT JUN 11 2016/ ...HEAT ADVISORY HAS EXPIRED... TEMPERATURES HAVE COOLED THIS EVENING AND HEAT INDEX VALUES HAVE FALLEN BELOW ADVISORY CRITERIA...THUS THE HEAT ADVISORY HAS BEEN ALLOWED TO EXPIRE. $$ MASEK
What forecasters said that day
The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this heat advisory went out at Jun 10, 3:33 PM CDT, 3 minutes earlier.
Area forecast discussion, Jun 10, 3:33 PM CDT, 3 minutes before
Area Forecast Discussion National Weather Service North Platte NE 333 PM CDT FRI JUN 10 2016 .SYNOPSIS... Issued at 327 PM CDT Fri Jun 10 2016 Closed low over the Pacific Northwest Hudson Bay and Greenland with jet stream well north. There is a ridge over the desert southwest into the northern plains with upper trough from Iowa into the Texas panhandle. && .SHORT TERM...(This evening through Saturday) Issued at 327 PM CDT Fri Jun 10 2016 Tonight...Main concern is a week frontal boundary that continues to slowly sag southeast from northwest Nebraska extending back across southwest Nebraska. This may generate a few isolated showers and thunderstorms as it pushes through...have added isolated pops this evening. However none of these storms are expected to be severe. Tomorrow...Heat will be the major concern for the short term...a heat advisory has been issued for parts of north central Nebraska where highs will be in the upper 90s and heat indices will be around 100. Heat advisory will be in effect from 18z until 02z Saturday evening. Areas across the rest of the Sandhills will still see highs in the 90s but at this time do not warrant a heat advisory. .LONG TERM...(Saturday night through Friday) Issued at 327 PM CDT Fri Jun 10 2016 Models in fair agreement in the near and long term. Strong upper low over the Pacific northwest and the ridge through the northern plains will continue to be main forecast challenges through the mid and extended forecast. Saturday night will continue very warm with lows around 70 over most of the forecast area. Heat advisory continuing into the early evening over north central Nebraska from Valentine to Oneill. Very slow recovery on temperatures and dew points in the mid to upper 60s. Strong cap to continue with 15C to 16C at 700mb. Front timing issues will keep Sunday time frame somewhat in question. Have delayed precipitation over western Nebraska until Sunday afternoon and have gone with cooler temperatures to the northwest for highs on Sunday only in the 80s over northwest with 90s ahead of the front. Day3 has western Nebraska in Marginal. With strong temperature gradient and strength of front may have to be upgraded. Front passing through Sunday night with best forcing and a half inch QPF. Upper wave moves out of 4 corners through the first part of the work week and closes off over western Nebraska Tuesday afternoon and Wednesday. Upper ridge building back in Wednesday through Friday with highs near normal in the 80s and dry. && .AVIATION...(For the 12Z TAFS through 12Z Saturday morning) Issued at 659 AM CDT Fri Jun 10 2016 Vfr conditions the next 24 hrs at the klbf and kvtn terminals. there will be a weak frontal boundary between oga and anw which will help to focus isolated thunderstorms. any storm which do develop should remain outside the klbf and kvtn vicinity. && .HYDROLOGY... Issued at 327 PM CDT Fri Jun 10 2016 Moderate flooding will continue along the North Platte River at North Platte and the North Platte River at Lewellen. River levels will remain elevated along the South Platte River at Roscoe and North Platte. Elevated river levels also continue along the Platte River at Brady and the North Platte River at Lisco. && .LBF Watches/Warnings/Advisories... Heat Advisory until 8 PM CDT this evening for NEZ006-007. && SYNOPSIS...Power SHORT TERM...Gomez LONG TERM...Power AVIATION...Roberg HYDROLOGY...Gomez
Hazardous weather outlook, Jun 10, 9:49 AM CDT, 5 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 949 AM CDT FRI JUN 10 2016 NEZ004>010-022>029-035>038-056>059-069>071-094-111500- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 949 AM CDT FRI JUN 10 2016 /849 AM MDT FRI JUN 10 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TODAY AND TONIGHT. POTENTIALLY DANGEROUS HEAT AND HUMIDITY IS EXPECTED ACROSS SOME AREAS OF NORTH CENTRAL NEBRASKA THIS AFTERNOON AND EARLY EVENING. SEE THE LATEST HEAT ADVISORY PRODUCT FOR DETAILS. ISOLATED THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON AND EVENING ACROSS PARTS OF THE WESTERN SANDHILLS. THE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL...GUSTY WINDS AND LOCALLY HEAVY RAINFALL. MINOR FLOODING WILL CONTINUE ALONG THE NORTH PLATTE RIVER FROM LEWELLEN TO NORTH PLATTE...WITH ELEVATED FLOWS FARTHER UPSTREAM TOWARD LISCO. ELEVATED FLOWS WILL ALSO CONTINUE ON THE SOUTH PLATTE RIVER AND THE MAIN STEM OF THE PLATTE RIVER...BUT NO FLOODING IS EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. HOT WEATHER IS EXPECTED SATURDAY. THE HEAT COMBINED WITH HUMIDITY COULD PUSH HEAT INDEX READINGS TO THE UPPER 90S TO AROUND 100 DEGREES SATURDAY...MAINLY EAST OF A VALENTINE TO NORTH PLATTE LINE. THUNDERSTORM CHANCES EXIST SUNDAY THROUGH WEDNESDAY. THERE APPEARS TO BE AT LEAST SOME CHANCE FOR A FEW SEVERE STORMS DURING THIS TIME ALONG WITH LOCALLY HEAVY RAINFALL. MINOR FLOODING WILL CONTINUE ALONG THE NORTH PLATTE RIVER FROM LEWELLEN TO NORTH PLATTE...WITH ELEVATED FLOWS FARTHER UPSTREAM TOWARD LISCO. ELEVATED FLOWS WILL ALSO CONTINUE ON THE SOUTH PLATTE RIVER AND THE MAIN STEM OF THE PLATTE RIVER...BUT NO FLOODING IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 5:17 PM CDT | Special Weather Statement | LBF | Grant | 28 min |
| Jun 10, 5:39 PM CDT | Special Weather Statement | LBF | Thomas | 36 min |
| Jun 10, 5:40 PM CDT | Special Weather Statement | LBF | Rock | 35 min |
| Jun 10, 5:56 PM CDT | Severe Thunderstorm Warning | LBF | Loup, Rock | 49 min |
| Jun 10, 6:08 PM CDT | Special Weather Statement | LBF | Thomas | 37 min |
| Jun 10, 6:26 PM CDT | Severe Thunderstorm Warning | LBF | Hooker, Logan, McPherson, Thomas | 49 min |
| Jun 10, 6:42 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Loup, Rock | 48 min |
| Jun 10, 6:56 PM CDT | Severe Thunderstorm Warning | LBF | McPherson | 49 min |
Nearby
Heat Advisories in Nebraska, 2016Every heat advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.